Have I got Anxiety ?

Hi I have Hypothyroidism and high antibodies (Hashimotos disease) and have a number of symptoms for several years causing probs had op for thyroid and asummed my symptoms wre thyroid related. But a few months ago in a new group when I had to speak ( something i'm nervous about doing) I suffererd fast heart beat, sweating, anxious and feeling i just wanted to run away. This was a while ago and Ive not had this since but other symtoms Ive had for over a year now trying to find out what is wrong are: INSOMNIA (if I dont take my anti depressants which are to help me get to sleep and also GP said to ease anxiety as got them when I had issue) FLUSHED FACE-HARD TO EXPLAIN NOT LIKE PINS AND NEEDLES BUT FEELS LIKE SKIN IS ALIVE, MAJOR BRAIN CONFUSION, MEMORY PROBS, VERY ACHING LEGS, VERY TIRED ALL THE TIME AFTER LUNCH TIME IM NO GOOD FOR ANYTHING! DIZZINESS,COATED TONGUE, FOOD STUCK IN MY THROAT ( IVE NOTICED USUALY SWEET FOODS ANDCARBS,) PINS AND NEEDLES RANDOMLY OVER BODY AND ON AND OFF, NUMB ANKLES, PAINS ON AND OFF IN HANDS, FEET . VERY DRY MOUTH, NASTY BREATH, VERY DRY EYES, PULSATING LOWER BACK ,AND AFTER EATING, CONSTIPATION, WIND,BRUISING EASILY. Im not sure if related to Anxiety or somthing else,could anyone help/advise me? sorry about the long message!



Last edited by

10 Replies

  • Hello Corinne I totally feel how you feel. Right now I've got pins and needles and muscles are so sore, not sure if it's the cold or my anxiety. I've finally told my doctor who told me it's classic anxiety

  • Hi CardiffGirl80,

    Good to know what is probably the cause, and hopefuly to start to address it! does anyone take medication to try and control symptoms or know any course of action?



  • Hi Corinne & welcome :-)

    A lot of how you feel can be anxiety related & with anxiety we can get all these symptoms

    Also medication can give some of these symptoms like the coating on your tongue etc

    Have you spoken to your GP about all what you are feeling ?

    I would speak to my GP & if they are happy your meds are suiting you etc & they feel its anxiety , then you could ask for maybe some counselling if you havnt already

    Keep coming on here & talking as it really helps to no you are not the only one that feels this way




  • Thanks Whywhy7,

    It sounds like it could be Anxiety ,my recent blood tests say Cortisol blood tests are high 670 range (171-536) have been 800 in past tests about 10 months ago, I thought it was associated with Thyroid and op at time. and serum Prolactin 948 ( 127-637) which I have looked at other prev tests being high before but ignored by GP and it says on blood test print out possibly due to Hypothyroidism (which I thought it was) but alternative possible result of stress! Have had counselling for low selfesteem and Aniety self help included in it. Just didnt think it was possible to feel so physicaly bad with Anxiety! Thank you for your post it is really helpful to know I'm not the only one who is feeling this, and I hope I can cont to get support as it is really difficult at mo. I recently found out my daughter is suffering bad from Aniety and recent blood tests show her Cortisol levels are nearly as high as mine and I really need to support her as much as poss.



  • Hi

    I am not sure if high cholesterol makes us have these symptoms , mine is high but I dont get any symptoms with it , other than a boring diet trying to lower it :-/

    I dont quite understand your cholesterol readings , ours just say its 5.9 & so on

    I would have a chat with GP about your meds , explain how bad you are feeling , I no you have had counselling but so many of us have more than one attempt at counselling as we need it later on & it can sometimes help more the 2nd or even 3rd time round , its something to think about

    I am sorry your daughter seems to be suffering to , is she getting any help ?

    Try & take it a day at a time & with support things will get better :-)


  • Hi whywhy7

    its not Cholestorol its Cortisol, it ays on blood test read outs it can be raised due to stress, ie Anxiety. My daughter is seeing GPdue to results next week so hopefuly will get some med help.

    Thanks for your support


  • Hi I get a lot of these symptoms. Lump in throat is a classic one , they call it globus. The taste in your mouth could be due to constipation and dry mouth is often associated with certain meds. I get pins and needles, muscle tingling and aches and pains. Keep posting. Take care

  • Hi Holly thanks for your post some symptoms could be result of some of my meds and might see if poss to change them, thanks for calrifying symptoms x

  • Take care. Remember you are not on your own

  • Thanks Holly


You may also like...